American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 258 found      Go to page: 1 2 3 4 > >>

[1] Junping Liu and Yifan Zhang. Approximated by finite-dimensional homomorphisms into simple $C^*$-algebras with tracial rank one. Proc. Amer. Math. Soc. 142 (2014) 3941-3952.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan H. Brown and Astrid an Huef. Decomposing the $C^*$-algebras of groupoid extensions. Proc. Amer. Math. Soc. 142 (2014) 1261-1274.
Abstract, references, and article information   
View Article: PDF

[3] Samuel B. G. Webster. The path space of a directed graph. Proc. Amer. Math. Soc. 142 (2014) 213-225.
Abstract, references, and article information   
View Article: PDF

[4] Martin Mathieu and Ahmed R. Sourour. Spectral isometries on non-simple \textsl{C*}-algebras. Proc. Amer. Math. Soc. 142 (2014) 129-135.
Abstract, references, and article information   
View Article: PDF

[5] Ilja Gogić. Derivations of subhomogeneous $C^*$-algebras are implemented by local multipliers. Proc. Amer. Math. Soc. 141 (2013) 3925-3928.
Abstract, references, and article information   
View Article: PDF

[6] Caleb Eckhardt. Free products and the lack of state-preserving approximations of nuclear $C^*$-algebras. Proc. Amer. Math. Soc. 141 (2013) 2719-2727.
Abstract, references, and article information   
View Article: PDF

[7] Giuliano Boava and Ruy Exel. Partial crossed product description of the $C^*$-algebras associated with integral domains. Proc. Amer. Math. Soc. 141 (2013) 2439-2451.
Abstract, references, and article information   
View Article: PDF

[8] Norio Nawata. $C^*$-algebras associated with real multiplication. Proc. Amer. Math. Soc. 140 (2012) 3409-3419.
Abstract, references, and article information   
View Article: PDF

[9] Francisco J. Fernández-Polo, Jorge J. Garcés and Antonio M. Peralta. A Kaplansky theorem for JB*-triples. Proc. Amer. Math. Soc. 140 (2012) 3179-3191.
Abstract, references, and article information   
View Article: PDF

[10] Victor Kaftal, P. W. Ng and Shuang Zhang. Finite sums of projections in purely infinite simple C*-algebras with torsion $K_0$. Proc. Amer. Math. Soc. 140 (2012) 3219-3227.
Abstract, references, and article information   
View Article: PDF

[11] Erik Bédos and Tron Å. Omland. The full group C$^{*}$-algebra of the modular group is primitive. Proc. Amer. Math. Soc. 140 (2012) 1403-1411. MR 2869125.
Abstract, references, and article information   
View Article: PDF

[12] Tatiana Shulman. Semiprojectivity of universal $C^{*}$-algebras generated by algebraic elements. Proc. Amer. Math. Soc. 140 (2012) 1363-1370. MR 2869120.
Abstract, references, and article information   
View Article: PDF

[13] Victor Kaftal, P. W. Ng and Shuang Zhang. Positive combinations and sums of projections in purely infinite simple $C^{*}$-algebras and their multiplier algebras. Proc. Amer. Math. Soc. 139 (2011) 2735-2746. MR 2801613.
Abstract, references, and article information   
View Article: PDF

[14] G. Racher. On injective von Neumann algebras. Proc. Amer. Math. Soc. 139 (2011) 2529-2541. MR 2784818.
Abstract, references, and article information   
View Article: PDF

[15] Vern I. Paulsen. Syndetic sets, paving and the Feichtinger conjecture. Proc. Amer. Math. Soc. 139 (2011) 1115-1120. MR 2745663.
Abstract, references, and article information   
View Article: PDF

[16] Nathaniel Johnston and David W. Kribs. Generalized multiplicative domains and quantum error correction. Proc. Amer. Math. Soc. 139 (2011) 627-639. MR 2736344.
Abstract, references, and article information   
View Article: PDF

[17] Huaxin Lin. Unitary equivalences for essential extensions of $C^*$-algebras. Proc. Amer. Math. Soc. 137 (2009) 3407-3420. MR 2515410.
Abstract, references, and article information   
View Article: PDF

[18] Martin E. Walter. Off-diagonal matrix coefficients are tangents to state space: Orientation and C*-algebras. Proc. Amer. Math. Soc. 137 (2009) 2311-2315. MR 2495264.
Abstract, references, and article information   
View Article: PDF

[19] Marius Ionescu and Dana P. Williams. Irreducible representations of groupoid $C^*$-algebras. Proc. Amer. Math. Soc. 137 (2009) 1323-1332. MR 2465655.
Abstract, references, and article information   
View Article: PDF

[20] Tatiana Shulman. On universal $C^*$-algebras generated by $n$ projections with scalar sum. Proc. Amer. Math. Soc. 137 (2009) 115-122. MR 2439432.
Abstract, references, and article information   
View Article: PDF

[21] Peter G. Casazza, Gitta Kutyniok, Darrin Speegle and Janet C. Tremain. A decomposition theorem for frames and the Feichtinger Conjecture. Proc. Amer. Math. Soc. 136 (2008) 2043-2053. MR 2383510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eric Wofsey. $P(\omega)/{\rm fin}$ and projections in the Calkin algebra. Proc. Amer. Math. Soc. 136 (2008) 719-726. MR 2358514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lisa Orloff Clark and Astrid an Huef. Principal groupoid $C^*$-algebras with bounded trace. Proc. Amer. Math. Soc. 136 (2008) 623-634. MR 2358504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dragana Cvetkovic-Ilic and Robin Harte. On the algebraic closure in rings. Proc. Amer. Math. Soc. 135 (2007) 3547-3552. MR 2336569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael P. Lamoureux and James A. Mingo. On the characteristic polynomial of the almost Mathieu operator. Proc. Amer. Math. Soc. 135 (2007) 3205-3215. MR 2322751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Astrid an Huef, Iain Raeburn and Dana P. Williams. Properties preserved under Morita equivalence of $\mathbf{C}^*$-algebras. Proc. Amer. Math. Soc. 135 (2007) 1495-1503. MR 2276659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yifeng Xue. (APD)--property of $C^*$--algebras by extensions of $C^*$--algebras with (APD). Proc. Amer. Math. Soc. 135 (2007) 705-711. MR 2262866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ljiljana Arambasic. On frames for countably generated Hilbert $C^*$-modules. Proc. Amer. Math. Soc. 135 (2007) 469-478. MR 2255293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Madjid Mirzavaziri and Mohammad Sal Moslehian. Automatic continuity of $\sigma$-derivations on $C^*$-algebras. Proc. Amer. Math. Soc. 134 (2006) 3319-3327. MR 2231917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Xiaochun Fang. The real rank zero property of crossed product. Proc. Amer. Math. Soc. 134 (2006) 3015-3024. MR 2231627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 258 found      Go to page: 1 2 3 4 > >>